Thank you for your input!
I am on 50 m quite a low dose i beleive
and i was wondering if maybe i needed a higher dose
but ithink ill stick it out a bit longer with this dose and see how it goes
Thank you both for ur input that was helpful
Gentelman k i have a question though, what dose are u on ? and how is your weight? do you still get some lows ?
thank you in advance for your help and support! :)
and sunshine i know exactly what you mean , ihavent felt like myself in a long time! and i think you will start feeling better soon, anyday now!
your appetite is horrible as in your not eating much or ur eating too much ? because my doctor warned me that a side effect of zoloft is supressed appetite and nausea and i did get that the first few weeks but its gone away now. I think you should wait a few more weeks and if it doesnt go away talk to your doctor about trying a different med.
You know what i found helps me with the sleeping ? I know it sounds weird and lame, but mediation ! sit up in bed with your back straight, close your eyes and just breathe while trying not to think at allllll its exhausting and very hard, but after like 15 minutes i hit the sack like a rock... give it a shot, as lame as it sounds :P